Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 11, 2015, 8:18 AM CDT for Bastrop County, Lee County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 8:18 AM CDT (13:18 UTC)
- Expired
- May 11, 2015, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 62 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 8:50 AM CDT | FLASH FLOOD | Paige, TX | MULTIPLE LOW WATER CROSSINGS HAVE BEEN CLOSED AROUND THE PAIGE AREA. |
| May 11, 8:59 AM CDT | FLASH FLOOD | 2 Nw Manheim, TX | FM 2440...AND SEVERAL COUNTY ROADS 106...107...AND 108 CLOSED IN LEE COUNTY DUE TO FLOODING. REPORTS GATHERED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 963 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842
WGUS54 KEWX 111318
FFWEWX
TXC021-287-111615-
/O.NEW.KEWX.FF.W.0015.150511T1318Z-150511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1115 AM CDT
* AT 817 AM CDT...EMERGENCY MANAGEMENT REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN AND FLOODED ROADWAYS ACROSS THE WARNED AREA.
FLASH FLOODING IS BEGINNING OR WILL BEGIN SHORTLY WITHIN THE
WARNING AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...GIDDINGS...LEXINGTON...FEDOR...CIRCLE D-KC ESTATES...CAMP
SWIFT...CIRCLE D-KC ESTATE...DIME BOX...PAIGE...UPTON...MCDADE...
OLD DIME BOX...LEO...MANHEIM...BLUE...KNOBB SPRINGS...LOEBAU...ALUM
CREEK...LINCOLN AND PHELAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3028 9666 3001 9727 3016 9741 3036 9723
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3032 9674 3032 9671
$$
TB32 follow-up statements
720
WGUS74 KEWX 111353
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT MON MAY 11 2015
TXC021-287-111615-
/O.CON.KEWX.FF.W.0015.000000T0000Z-150511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-LEE TX-
853 AM CDT MON MAY 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN BASTROP AND LEE COUNTIES...
AT 850 AM CDT...EMERGENCY MANAGEMENT IN BASTROP COUNTY REPORTED
MULTIPLE ROAD CLOSURES AND IMPASSABLE LOW WATER CROSSINGS IN
NORTHEASTERN BASTROP COUNTY INCLUDING THE CITY OF PAIGE. AREAS IN
CENTRAL LEE COUNTY ARE ALSO EXPERIENCING ROAD CLOSURES AND FLASH
FLOODING IMPACTS.
FLASH FLOODING IS CURRENTLY ONGOING WITHIN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...GIDDINGS...LEXINGTON...FEDOR...CIRCLE D-KC ESTATES...CAMP
SWIFT...CIRCLE D-KC ESTATE...DIME BOX...PAIGE...UPTON...MCDADE...OLD
DIME BOX...LEO...MANHEIM...BLUE...KNOBB SPRINGS...LOEBAU...ALUM
CREEK...LINCOLN AND PHELAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3028 9666 3001 9727 3016 9741 3036 9723
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3032 9674 3032 9671
$$
TB3652
WGUS74 KEWX 111440
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
940 AM CDT MON MAY 11 2015
TXC021-287-111615-
/O.CON.KEWX.FF.W.0015.000000T0000Z-150511T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-LEE TX-
940 AM CDT MON MAY 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN BASTROP AND LEE COUNTIES...
AT 936 AM CDT...EMERGENCY MANAGERS REPORTED FLASH FLOODING ONGOING
IN NORTHEASTERN BASTROP COUNTY AND CENTRAL LEE COUNTY. SOME
LOCATIONS HAVE RECEIVED OVER 5 INCHES OF RAIN IN THE CITY OF PAIGE.
MANY LOW WATER CROSSINGS ARE IMPASSABLE AND MULTIPLE FLOODED
ROADWAYS HAVE BEEN REPORTED.
FLASH FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT HOUR OR SO AS
MODERATE TO HEAVY RAIN CONTINUES IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASTROP...GIDDINGS...LEXINGTON...FEDOR...CIRCLE D-KC ESTATES...CAMP
SWIFT...CIRCLE D-KC ESTATE...DIME BOX...PAIGE...UPTON...MCDADE...OLD
DIME BOX...LEO...MANHEIM...BLUE...KNOBB SPRINGS...LOEBAU...ALUM
CREEK...LINCOLN AND PHELAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3028 9666 3001 9727 3016 9741 3036 9723
3049 9690 3046 9690 3046 9688 3043 9687
3043 9685 3039 9679 3032 9674 3032 9671
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 6:58 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 11, 6:58 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT MON MAY 11 2015 .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR. && .PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS. CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM. PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE 70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND 30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00 INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 65 73 66 78 / 60 80 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 60 80 80 70 70 NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 60 80 80 70 70 BURNET MUNI AIRPORT 77 61 70 64 75 / 50 70 80 70 70 DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70 GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 60 80 80 70 70 HONDO MUNI AIRPORT 83 67 77 68 81 / 60 70 80 70 70 SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 60 70 80 70 70 LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 60 80 80 60 70 SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 60 70 80 70 70 STINSON MUNI AIRPORT 83 69 77 70 80 / 60 80 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...15 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 5:05 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 505 AM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 505 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE VICINITY OF A COLD FRONT ACROSS THE AREA. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, May 11, 3:01 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 AM CDT MON MAY 11 2015 TXZ183-110845- VAL VERDE TX- 301 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 345 AM CDT... AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VINEGARONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3009 10091 3017 10070 2995 10070 2992 10085 TIME...MOT...LOC 0800Z 252DEG 20KT 3003 10081 ALLEN
Special weather statement, May 11, 3:31 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 AM CDT MON MAY 11 2015 TXZ183-110915- VAL VERDE TX- 331 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 415 AM CDT... AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF JUNO...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BAKERS CROSSING. LAT...LON 2988 10129 3006 10134 3021 10083 2995 10076 TIME...MOT...LOC 0831Z 256DEG 23KT 2999 10123 ALLEN
Special weather statement, May 11, 4:39 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT MON MAY 11 2015
TXZ184-111030-
EDWARDS TX-
439 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS COUNTY
UNTIL 530 AM CDT...
AT 438 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
EDWARDS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2982 10040 2981 10002 2975 10002 2974 10003
2972 10002 2971 10006 2968 10002 2966 10003
2963 10001 2962 10002 2968 10042
TIME...MOT...LOC 0938Z 274DEG 21KT 2977 10032
ALLENLocal storm report, May 11, 6:19 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM TSTM WND GST 6 N REAGAN WELLS 29.64N 99.80W
05/11/2015 E60 MPH REAL TX PUBLIC
PUBLIC REPORT VIA FACEBOOK OF WINDS GUSTING OVER 60
MPH.
&&
EVENT NUMBER EWX1500326Special weather statement, May 11, 7:55 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 755 AM CDT MON MAY 11 2015 TXZ183-111345- VAL VERDE TX- 755 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 845 AM CDT... AT 755 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COMSTOCK...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOMA ALTA...VINEGARONE...DEVILS RIVER STATE NATURAL AREA AND PAFFORD CROSSING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2957 10111 2985 10124 3001 10071 2972 10071 TIME...MOT...LOC 1255Z 248DEG 6KT 2968 10105 AAT
Special weather statement, May 11, 7:58 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 758 AM CDT MON MAY 11 2015 TXZ204-111330- MEDINA TX- 758 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL 830 AM CDT... AT 757 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TARPLEY...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...NEW FOUNTAIN AND D'HANIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2963 9941 2962 9899 2930 9907 2924 9941 TIME...MOT...LOC 1257Z 259DEG 22KT 2952 9929 TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.